Some approximation theorems involving the magnitude of the coefficients of the approximating functions
Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1283-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_6_a8,
author = {S. Ya. Havinson},
title = {Some approximation theorems involving the magnitude of the coefficients of the approximating functions},
journal = {Doklady Akademii Nauk},
pages = {1283--1286},
year = {1971},
volume = {196},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a8/}
}
TY - JOUR AU - S. Ya. Havinson TI - Some approximation theorems involving the magnitude of the coefficients of the approximating functions JO - Doklady Akademii Nauk PY - 1971 SP - 1283 EP - 1286 VL - 196 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a8/ LA - ru ID - DAN_1971_196_6_a8 ER -
S. Ya. Havinson. Some approximation theorems involving the magnitude of the coefficients of the approximating functions. Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1283-1286. http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a8/